# SDR SIMA20151113003

- Difficulty date: November 13, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 37,933 hours, 34,233 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLAP FAIL ON APPROACH, FAILED AT 0.  RESET FLAP SYS & PERFORMED OPERATIONS TEST IAW AMM 27-51-00, WITH NO DEFECTS.
